Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Fatty deposits in urine???

What does it mean? and what causes that?

 
Anonymous

Asked by Anonymous at 12:29 AM on Jan. 3, 2009 in Health

This question is closed.
Answers (8)
  • Sorry, just now getting back.

    I have never heard of antibiotics causing this to happen. Wow, you're on many antibiotics. It sounds like there is more going on than can really be explained. I would talk with your MD about the urine issue. There are many reasons why you might find fatty deposits in urine (one being that it's normal).
    Southerncharmes

    Answer by Southerncharmes at 8:23 PM on Jan. 3, 2009

  • It can be normal. Urine is waste from the body so it would not be uncommon to find these types of small deposits.

    Southerncharmes

    Answer by Southerncharmes at 12:33 AM on Jan. 3, 2009

  • Ok good, cause he asked me if i had something wrong with my liver, so it worried me.
    Anonymous

    Answer by Anonymous at 12:38 AM on Jan. 3, 2009

  • Is your urine yellow or dark in color? And do you have light colored stools? Those are just a few signs you could have something wrong with your liver. Did your Dr. draw blood for a liver function test?
    Southerncharmes

    Answer by Southerncharmes at 12:41 AM on Jan. 3, 2009

  • Nope i dont get it done until tomorrow, but it was dark like a dark gold color, I also have problems with inflammation of the liver, and fat deposits around my liver.

    Anonymous

    Answer by Anonymous at 12:47 AM on Jan. 3, 2009

  • Oh, okay, then that makes a difference. I didn't know you already has issues with your liver. I'm sure he will do a liver function test to see how your liver is working. I would not worry yourself over it unless he says the test show differently.

    Southerncharmes

    Answer by Southerncharmes at 12:49 AM on Jan. 3, 2009

  • ok good. One more question, sorry. Can antibiotics cause that? I am on 10 antibiotics a day for the next 2 weeks.
    Anonymous

    Answer by Anonymous at 1:08 AM on Jan. 3, 2009

  • Im on that many for MRSA..lol, it is alot though
    Anonymous

    Answer by Anonymous at 10:22 PM on Jan. 3, 2009